Differential and Integral Equations

On the solvability of one class of boundary value problems

S. A. Vavilov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 175-179.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586193

Mathematical Reviews number (MathSciNet)
MR1014734

Zentralblatt MATH identifier
0724.34028

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Vavilov, S. A. On the solvability of one class of boundary value problems. Differential Integral Equations 3 (1990), no. 1, 175--179. https://projecteuclid.org/euclid.die/1371586193


Export citation